Isomorphisms of some algebras of analytic functions of bounded type on Banach spaces

  • S.I. Halushchak Vasyl Stefanyk Precarpathian National University
Keywords: homogeneous polynomials on Banach spaces;, symmetric analytic functions;, spectra of algebras of analytic functions

Abstract

The theory of analytic functions is an important section of nonlinear functional analysis.
In many modern investigations topological algebras of analytic functions and spectra of such
algebras are studied. In this work we investigate the properties of the topological algebras of entire functions,
generated by countable sets of homogeneous polynomials on complex Banach spaces.

Let $X$ and $Y$ be complex Banach spaces. Let $\mathbb{A}= \{A_1, A_2, \ldots, A_n, \ldots\}$ and $\mathbb{P}=\{P_1, P_2,$ \ldots, $P_n, \ldots \}$ be sequences of continuous algebraically independent homogeneous polynomials on spaces $X$ and $Y$, respectively, such that $\|A_n\|_1=\|P_n\|_1=1$ and $\deg A_n=\deg P_n=n,$ $n\in \mathbb{N}.$ We consider the subalgebras $H_{b\mathbb{A}}(X)$ and $H_{b\mathbb{P}}(Y)$ of the Fr\'{e}chet algebras $H_b(X)$ and $H_b(Y)$ of entire functions of bounded type, generated by the sets $\mathbb{A}$ and $\mathbb{P}$, respectively. It is easy to see that $H_{b\mathbb{A}}(X)$ and $H_{b\mathbb{P}}(Y)$ are the Fr\'{e}chet algebras as well.

In this paper we investigate conditions of isomorphism of the topological algebras $H_{b\mathbb{A}}(X)$ and $H_{b\mathbb{P}}(Y).$ We also present some applications for algebras of symmetric analytic functions of bounded type. In particular, we consider the subalgebra $H_{bs}(L_{\infty})$ of entire functions of bounded type on $L_{\infty}[0,1]$ which are symmetric, i.e. invariant with respect to measurable bijections of $[0,1]$ that preserve the measure. We prove that
$H_{bs}(L_{\infty})$ is isomorphic to the algebra of all entire functions of bounded type, generated by countable set of homogeneous polynomials on complex Banach space $\ell_{\infty}.$

Author Biography

S.I. Halushchak, Vasyl Stefanyk Precarpathian National University

Vasyl Stefanyk Precarpathian National University

References

R. Alencar, R. Aron, P. Galindo, A. Zagorodnyuk, Algebra of symmetric holomorphic functions on $ell _p$, Bull. Lond. Math. Soc., 35 (2003), 55–64.

R.M. Aron, B.J. Cole, T.W. Gamelin, Spectra of algebras of analytic functions on a Banach space, J. Reine Angew. Math., 415 (1991), 51–93.

R.M. Aron, J. Falc´o, D. Garc´ıa, M. Maestre, Algebras of symmetric holomorphic functions of several complex variables, Rev. Mat. Complut., 31 (2018), 651–672. doi: 10.1007/s13163-018-0261-x.

R. Aron, J. Falc´o, M. Maestre, Separation theorems for group invariant polynomials, J. Geom. Anal., 28 (2018), №1, 393–404. doi: 10.1007/s12220-017-9825-0.

R.M. Aron, P. Galindo, D. Garcia, M. Maestre, Regularity and algebras of analytic functions in infinite dimensions, Trans. Amer. Math. Soc., 348 (1996), 543–559.

R. Aron, P. Galindo, D. Pinasco, I. Zalduendo, Group-symmetric holomorphic functions on a Banach space, Bull. Lond. Math. Soc., 48 (2016), №5, 779–796. doi: 10.1112/blms/bdw043

I. Chernega, P. Galindo, A. Zagorodnyuk, Some algebras of symmetric analytic functions and their spectra, Proc. Edinburgh Math. Soc., 55 (2012), 125–142.

I. Chernega, P. Galindo, A. Zagorodnyuk, The convolution operation on the spectra of algebras of symmetric analytic functions, J. Math. Anal. Appl., 395 (2012), 569–577.

I. Chernega, O. Holubchak, Z. Novosad, A. Zagorodnyuk, Continuity and hypercyclicity of composition operators on algebras of symmetric analytic functions on Banach spaces, European Journal of Mathematics, 6 (2020), 153–163. https://doi.org/10.1007/s40879-019-00390-z

S. Dineen, Complex analysis in infinite dimensional spaces, London: Springer, 1999.

J. Falc´o, D. Garc´ıa, M. Jung, M. Maestre, Group invariant separating polynomials on a Banach space, Publicacions Matem`atiques. To appear.

P. Galindo, D. Garcia, M. Maestre, Holomorphic mappings of bounded type on (DF)-spaces, Bierstedt K.-D., et al. (Eds.), Progress in Functional Analysis, North-Holland Math. Stud., North-Holland, Amsterdam, 170 (1992), 35–148.

P. Galindo, T. Vasylyshyn, A. Zagorodnyuk, Analytic structure on the spectrum of the algebra of symmetric analytic functions on $L_infty$, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, 114 (2020), №56. doi: 10.1007/s13398-020-00791-w

P.P. Galindo, T.V. Vasylyshyn, A.V. Zagorodnyuk, The algebra of symmetric analytic functions on $L_infty$, Proc. Roy. Soc. Edinburgh, 147 (2017), №4, 743–761. doi: 10.1017/S0308210516000287

S. I. Halushchak, Spectra of some algebras of entire functions of bounded type, generated by a sequence of polynomials, Carpathian Math. Publ., 11 (2019), №2, 311–320. doi:10.15330/cmp.11.2.311-320

F. Jawad, A. Zagorodnyuk, Supersymmetric polynomials on the space of absolutely convergent series, Symmetry, 11 (2019), №9, 1111, (19 p.). doi: 10.3390/sym11091111

J. Mujica, Complex analysis in Banach spaces, North Holland, 1986.

Z. Novosad, A. Zagorodnyuk, Analytic automorphisms and transitivity of analytic mappings, Mathematics, 8 (2020), №12, 2179. https://doi.org/10.3390/math8122179

W. Rudin, Functional analysis 2nd ed., International series in pure and applied mathematics, 1991.

T. Vasylyshyn, Algebras of entire symmetric functions on spaces of Lebesgue-measurable essentially bounded functions, J. Math. Sci., 246 (2020), 264–276. doi:10.1007/s10958-020-04736-x

T. Vasylyshyn, Symmetric functions on spaces $ell_p(mathbb{R}^n)$ and $ell_p(mathbb{C}^n)$, Carpathian Math. Publ., 12 (2020), №1, 5–16. doi:10.15330/cmp.12.1.5-16

A. Zagorodnyuk, A. Hihliuk, Classes of entire analytic functions of unbounded type on Banach spaces, Axioms, 9 (2020), №4, 133. doi:10.3390/axioms9040133

A. Zagorodnyuk, Spectra of algebras of entire functions on Banach spaces, Proc. Amer. Math. Soc., 134 (2006), 2559–2569. doi: 10.1090/S0002-9939-06-08260-8

Published
2021-10-23
How to Cite
1.
Halushchak S. Isomorphisms of some algebras of analytic functions of bounded type on Banach spaces . Mat. Stud. [Internet]. 2021Oct.23 [cited 2022Jan.20];56(1):107-12. Available from: http://www.matstud.org.ua/ojs/index.php/matstud/article/view/196
Section
Articles